Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: S
Number of items: 1.


Smart, Nigel P., Siksek, S. (1999) A fast Diffie-Hellman protocol in genus 2. Journal of Cryptology, 12 (1). pp. 67-73. ISSN 0933-2790. (doi:10.1007/PL00003818) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16627)

This list was generated on Tue Aug 11 00:20:01 2020 BST.